Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Odd rash. Dark and patchy. Painful, stingy and itchy. Suggest

yes, I have a very odd rash? I have been to the doctor twice about it but nothing has seemed to help? It starts out as a dark spot (kinda in a circle pattern) and then it progresses into a purple patch with one of the dark spots remaining in the centre? The dark patches turn into a dark, remain for months? If they disappear at all? Usually they don t? The rash started on my left ankle and has pretty much taken over the whole ankle? It is really, really itchy and can become painful, stinging if I scratch it to hard. I have been on antibiotics twice which didn t help and I have tried a million different creams, which hasn t helped either? It isn t really a raised rash either? but it has moved up my legs to my lower stomach? Sorry for the spelling mistakes, I should mention I have kidney disease stage 5 and type one diabetes .
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are diabetic and having chronic renal failure as you said.

And there is intense itchy rash on most of the parts of the body.

I feel, the rash is related to your internal diseases.

Most probable cause is CRF.

Even diabetes can also lead to severe itching.

Take hydroxyzine HCL 25 mg daily at night.

And levocetirizine 10 mg daily in morning.

Avoid steroids as the DM and CRF might worsen.

Apply mild steroid with crotorax cream on rash twice day.

Avoid anxiety.

Take proper treatment of DM and CRF from physician.

And for skin part, consult dermatologist.

You may be improved.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor